# SDR SWAA2023120715976

- Difficulty date: October 29, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 193AL WING TO BODY FAIRING FUSELAGE EXTERIOR 2023-681916<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A21303945 DUE DATE: 07-NOV-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196119 DUE DATE: 23-MAY-24.;[03] UT EQUIPMENT USED P/N: EPOCH 650; S/N:201036102; DUE DATE: 12-OCT-24;[04] REPAIRED ACCESS PANEL 193AL WING TO BODY FAIRING FUSELAGE EXTERIO IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N:18196126; DUE DATE: 26-MAR-24. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED ACCESS PANEL 193AL WING TO BODY FAIRING FUSELAGE EXTERIO IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N:18196126; DUE DATE: 26-MAR-24. SEE INDIVIDUAL SIGNOFFS BELOW.
